Repositorio de producción científica de la Universidad de Sevilla

Existence and Uniqueness of Solutions for Non-Linear Stochastic Partial Differential Equations

Opened Access Existence and Uniqueness of Solutions for Non-Linear Stochastic Partial Differential Equations
Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 1991
Publicado en: Collectanea Mathematica, 42(1), 51-74
Tipo de documento: Artículo
Resumen: We state some results on existence and uniqueness for the solution of non linear stochastic PDEs with deviating arguments. In fact, we consider the equation dx(t) + (A(t; x(t)) + B(t; x(¿ (t))) + f(t)) dt = (C(t; x(½(t))) + g(t)) dwt ; where A(t; :) ; B(t; :) and C(t; :) are suitable families of non linear operators in Hilbert spaces, wt is a Hilbert valued Wiener process, and ¿ ; ½ are functions of delay. If A satisfies a coercivity condition and a monotonicity hypothesis, and if B ; C are Lipschitz continuous, we prove that there exists a unique solution of an initial value problem for the precedent equation. Some examples of interest for the applications are given to illustrate the results. Solutions, Non–Linear Stochastic Partial Differential Equations
Tamaño: 172.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/23662

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones